Showing 3 of 3 comments.
That was a really interesting BBC article. Thanks for posting that!
It is obscene and criminal that these drugs can be prescribed without an understanding of how they work or what the long-term effects are. This story made me very angry and very sad. I hope this woman can finally rest in peace now…
I tapered myself off of anti-depressants and mood stabilizers 13 months ago. I still am having lots of issues including: tiredness/lethargy, vision changes, stomach/bowel issues, and a persistent “hangover” effect/fog-headedness. I was on these drugs for 29 years.
If I knew then what I know now I would have never gone on them at all. However, I don’t have a time machine and cannot change the past, as much as I might want to.
I’m not sure if there is anything that can be done or if I am permanently screwed. Aside from the usual eat right/exercise information there doesn’t seem to be much out there and my Psychiatrist can give me no help. There is some information about the tapering but not so much for what follows. It’s been 13 months! Am I going to be like this forever?